# SDR CALA2015102100859

- Difficulty date: October 20, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N27901
- Make and model: Boeing 787-8
- Aircraft serial: 34821
- Aircraft time: 10,692 hours, 1,383 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 31645
- Part serial: 1631P
- Condition: Flat
- Location: Nr 7
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ACFT DECLARED EMER LANDING DUE TO TIRE PRESS SHOWS 0 PSI AT TIRE NR 7.  AFTER LANDING & GATE INTO NR 12 BY TAXI, FOUND NR 7 TIRE WAS FLAT.  R & R NR 7 & 8 TIRES IAW AMM DMC-B787-A-32-45-01-00A-520A-A.  NO AREA DAMAGE FOUND.
